Open Access

Spectral problem for figure-of-eight graph of Stieltjes strings


Abstract

We describe the spectrum of the problem generated by the Stieltjes string recurrence relations on a figure-of-eight graph. The continuity and the force balance conditions are imposed at the vertex of the graph. It is shown that the eigenvalues of such (main) problem are interlaced with the elements of the union of sets of eigenvalues of the Dirichlet problems generated by the parts of the string which correspond to the loops of the figure-of-eight graph. Also the eigenvalues of the main problem are interlaced with the elements of the union of sets of eigenvalues of the periodic problems generated by the same parts of the string.


Full Text





Article Information

TitleSpectral problem for figure-of-eight graph of Stieltjes strings
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 4, 349-358
MathSciNet MR2777193
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

O. Martinyuk
South-Ukrainian National Pedagogical University, 26 Staroportofrankivs'ka, Odessa, 65023, Ukraine

V. Pivovarchik
South-Ukrainian National Pedagogical University, 26 Staroportofrankivs'ka, Odessa, 65023, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

O. Martinyuk and V. Pivovarchik, Spectral problem for figure-of-eight graph of Stieltjes strings, Methods Funct. Anal. Topology 16 (2010), no. 4, 349-358.


BibTex

@article {MFAT554,
    AUTHOR = {Martinyuk, O. and Pivovarchik, V.},
     TITLE = {Spectral problem for figure-of-eight graph of Stieltjes strings},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {4},
     PAGES = {349-358},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=554},
}


All Issues